# SDR HEEA062533

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: 214066212103
- Condition: Failed Test
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBE DID NOT PASS CALIBRATION CHECK PER M&O.
